MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP, REVISION HUMERAL MONOBLOCK, 8MM X 175

ENCORE MEDICAL L.P. RSP; RSP, REVISION HUMERAL MONOBLOCK, 8MM X 175
Model Number 510-08-175
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Second revision surgery - due to stem loosening.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loose stem.The previous surgery and the surgery detailed in this event occurred 6 years apart.The in vivo time for the head and shell is 8.4 years, from the primary.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose stem.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of thepatient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
RSP
Common Device Name
RSP, REVISION HUMERAL MONOBLOCK, 8MM X 175
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key10586501
Report Number1644408-2020-00893
Device Sequence Number19143838
Product Code PHX
UDI-Device Identifier00888912144728
UDI-Public(01)00888912144728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Model Number510-08-175
Device Catalogue Number510-08-175
Device Lot Number984F1032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-00-000 LOT 848C1221; 508-01-032 LOT 859C1014; 508-32-103 LOT 864C1119; 508-00-000 LOT 848C1221; 508-01-032 LOT 859C1014; 508-32-103 LOT 864C1119
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR